# SDR RAAA99E9019

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 873100212
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY EXIT EGRESS IDENTIFIER LIGHT FAILED SERVICE CHECK.  CHANGED LIGHT ASSEMBLY DUE FAILED.
